# SDR WXOA99029

- Difficulty date: October 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127NK
- Make and model: Doug DC-9-21
- Aircraft serial: 47361
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - DURING AIRCRAFT SCHEDULED INSPECTION AT REPAIR STATION, FOUND CRACK IN GALLEY SERVICE DOOR HORIZONTAL BEAM AFT EDGE.  CRACK REPORTED APPROXIMATELY .240 INCH LONG, EXTENDING FROM FASTENER HOLE.  FABRICATED DOUBLER PER DC-9 SRM 52-05 FIGURE 25, SHEET 7 AND 9.  (M)
